American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Abdelhafed Elkhadiri. Link between Noetherianity and the Weierstrass Division Theorem on some quasianalytic local rings. Proc. Amer. Math. Soc. 140 (2012) 3883-3892.
Abstract, references, and article information
View Article: PDF

[2] Damek Davis and Daqing Wan. Factorial and Noetherian subrings of power series rings. Proc. Amer. Math. Soc. 139 (2011) 823-834. MR 2745635.
Abstract, references, and article information
View Article: PDF

[3] Joseph Gubeladze and Zaza Mushkudiani. Commutator automorphisms of formal power series rings. Proc. Amer. Math. Soc. 134 (2006) 1569-1578. MR 2204266.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Dmitry S. Kalyuzhnyi-Verbovetzkii and Victor Vinnikov. Non-commutative positive kernels and their matrix evaluations. Proc. Amer. Math. Soc. 134 (2006) 805-816. MR 2180898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Edward Mosteig and Moss Sweedler. The growth of valuations on rational function fields in two variables. Proc. Amer. Math. Soc. 132 (2004) 3473-3483. MR 2084067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis. A note on the Nakai conjecture. Proc. Amer. Math. Soc. 130 (2002) 15-21. MR 1855614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Kiran S. Kedlaya. The algebraic closure of the power series field in positive characteristic. Proc. Amer. Math. Soc. 129 (2001) 3461-3470. MR 1860477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] I-Chiau Huang. Applications of residues to combinatorial identities. Proc. Amer. Math. Soc. 125 (1997) 1011-1017. MR 1401744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] John T. Condo. LCM-stability of power series extensions characterizes Dedekind domains . Proc. Amer. Math. Soc. 123 (1995) 2333-2341. MR 1277104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Shizuka Sato. On the purely inseparable closure of rings . Proc. Amer. Math. Soc. 100 (1987) 619-622. MR 894426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Thanases Pheidas. An undecidability result for power series rings of positive characteristic. II . Proc. Amer. Math. Soc. 100 (1987) 526-530. MR 891158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. T. Arnold. The catenarian property of power series rings over a Pr\"ufer domain . Proc. Amer. Math. Soc. 94 (1985) 577-580. MR 792263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ada Maria de S. Doering and Yves Lequain. Chain of prime ideals in formal power series rings . Proc. Amer. Math. Soc. 88 (1983) 591-594. MR 702281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] T. T. Moh. A result on the set-theoretic complete intersection problem . Proc. Amer. Math. Soc. 86 (1982) 19-20. MR 663857.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1